American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Roza Aceska, Akram Aldroubi, Jacqueline Davis and Armenak Petrosyan. Dynamical Sampling in Shift-Invariant Spaces. Contemporary Mathematics 603 (2013) 139-148.
Book volume table of contents   
View Article: PDF

[2] Oleg Kovrizhkin. On the norms of discrete analogues of convolution operators. Proc. Amer. Math. Soc. 140 (2012) 1349-1352. MR 2869118.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Goldstein, Robert M. Guralnick and I. M. Isaacs. Inequalities for finite group permutation modules. Trans. Amer. Math. Soc. 357 (2005) 4017-4042. MR 2159698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Y. Charles Li. Ergodic isospectral theory of the Lax pairs of Euler equations with harmonic analysis flavor. Proc. Amer. Math. Soc. 133 (2005) 2681-2687. MR 2146214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steen Pedersen. The dual spectral set conjecture. Proc. Amer. Math. Soc. 132 (2004) 2095-2101. MR 2053982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yurii I. Lyubarskii and Kristian Seip. Weighted Paley-Wiener spaces. J. Amer. Math. Soc. 15 (2002) 979-1006. MR 1915824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Oleg Kovrijkine. Some results related to the Logvinenko-Sereda theorem. Proc. Amer. Math. Soc. 129 (2001) 3037-3047. MR 1840110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul C. Pasles and Wladimir de Azevedo Pribitkin. A generalization of the Lipschitz summation formula and some applications. Proc. Amer. Math. Soc. 129 (2001) 3177-3184. MR 1844990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] I. Laba. Fuglede's conjecture for a union of two intervals. Proc. Amer. Math. Soc. 129 (2001) 2965-2972. MR 1840101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Michael Pearson. A logarithmic Sobolev inequality on the real line. Proc. Amer. Math. Soc. 125 (1997) 3339-3345. MR 1402883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ole Christensen. Frame perturbations . Proc. Amer. Math. Soc. 123 (1995) 1217-1220. MR 1231031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ole Christensen. A Paley-Wiener theorem for frames . Proc. Amer. Math. Soc. 123 (1995) 2199-2201. MR 1246520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Zuzana Bukovská and Lev Bukovský. Adding small sets to an ${\bf N}$-set . Proc. Amer. Math. Soc. 123 (1995) 3867-3873. MR 1285977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Emmanuel S. Katsoprinakis. Taylor series with limit-points on a finite number of circles . Trans. Amer. Math. Soc. 337 (1993) 437-450. MR 1106192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. Korenblum. BMO estimates and radial growth of Bloch functions. Bull. Amer. Math. Soc. 12 (1985) 99-102. MR 766963.
Abstract, references, and article information   
View Article: PDF

[16] Mohsen Pourahmadi. The Helson-Sarason-Szeg\H o theorem and the Abel summability of the series for the predictor . Proc. Amer. Math. Soc. 91 (1984) 306-308. MR 740191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Bourgain. Embedding $L\sp{1}$ in $L\sp{1}/H\sp{1}$ . Trans. Amer. Math. Soc. 278 (1983) 689-702. MR 701518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. M. Stein. The development of square functions in the work of A. Zygmund. Bull. Amer. Math. Soc. 7 (1982) 359-376. MR 663787.
Abstract, references, and article information   
View Article: PDF

[19] Raouf Doss. Elementary proof of the Rudin-Carleson and the F. and M. Riesz theorems . Proc. Amer. Math. Soc. 82 (1981) 599-602. MR 614885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1